MathSciNet Relay Station
MathSciNet bibliographic data
MR528969 (80f:28024) 28D20
Keane, Michael; Smorodinsky, Meir Bernoulli schemes of the same entropy are finitarily isomorphic. Ann. of Math. (2) 109 (1979), no. 2, 397–406.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement